Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

If your taking antibiotics for a BV can it cause a UTI?

 
Anonymous

Asked by Anonymous at 5:11 PM on Jun. 21, 2011 in Health

This question is closed.
Answers (5)
  • I would say yeast infection and all the probiotics and yogurt will not stop that from happening if the antibiotic is strong enough to mess up your normal vaginal flora.
    Izsarejman

    Answer by Izsarejman at 5:16 PM on Jun. 21, 2011

  • more likely a yeast infection

    Crafty26

    Answer by Crafty26 at 5:12 PM on Jun. 21, 2011

  • No. Antibiotics for any reason can cause a yeast infection.
    Ginger0104

    Answer by Ginger0104 at 5:13 PM on Jun. 21, 2011

  • im takin probiotics and eatin yogurt to try to stop that lol
    Anonymous

    Comment by Anonymous (original poster) at 5:13 PM on Jun. 21, 2011

  • No, not a uti. But a yeast infection yes.
    2autisticsmom

    Answer by 2autisticsmom at 8:04 PM on Jun. 21, 2011

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN